# SDR AALA970793

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CABIN FLOORBEAM STATION 345 CORRODED BEYOND SRM LIMITS.  ALODINED BLEND AREAS, FABRICATED REPAIR STRAP, PRIMED, FILLED BLEND AREAS, INSTALLED STRAP WET.  REPAIRED PER MRB 757-1133.  (M)
